# SDR USAA920071374

- Difficulty date: December 24, 2007
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 29,933 hours, 11,458 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120100
- Condition: False Activation
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 0025 - FFW - PHX - CREW REPORTED LAVATORY SMOKE DETECTOR FAULT LIGHT ILLUMINATED.  MX REPLACED THE LAVATORY SMOKE DETECTOR IAW 26-16-15.  OPERATIONAL CHECK WAS GOOD.  A/C WAS RETURNED TO SERVICE.
